# SDR SWIA201128574

- Difficulty date: June 11, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 26,688 hours, 22,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS MARKED ON LOWER PORTION OF PAX DOOR INNER SKIN.  (C-CHECK)  REPAIRED PER SRM.
